Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Skew-products with simple approximations


Author: P. N. Whitman
Journal: Proc. Amer. Math. Soc. 72 (1978), 521-526
MSC: Primary 28D05
MathSciNet review: 509247
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions are given in order that the cartesian product of two measure-preserving invertible transformations admits an approximation. A class of skew-product transformations is defined and conditions are given for a member of this class to admit a simple approximation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D05

Retrieve articles in all journals with MSC: 28D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0509247-5
Article copyright: © Copyright 1978 American Mathematical Society